# SDR ASOA201000849

- Difficulty date: May 29, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 12,406 hours, 10,924 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Condition: Failed
- Location: Altimeter
- Component: Altimeter
- Component part number: 6222855011
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE FOLLOWING EICAS MSG'S POSTED: RAD ALT FLAG, TCAS FAIL, GPWS FAIL, WINDSHEAR FAIL STATUS MSG'S, AND SPOILERONS, FLT SPOILERS INBD GRND SPOILERS AND OTBS GRND SPOILERS CAUTIONS MSG'S.  ACOMPLISHED FLAPS 20 LANDING IAW QRH.  (EMERGENCY DECLARED)   R & R RAD ALT COMPUTER (TRANCEIVER)  IAW AMM 34-44-01, OPS CHECK GOOD. (CLOSED)
